Mean exit time of a diffusion process from a small sphere

Mark A. Pinsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The first two nonzero terms in the asymptotic expansion of the mean exit time from a small sphere are expressed in terms of the radius, the scalar curvature of the Riemannian metric and the vector field which defines the drift in the infinitesimal generator.

Original languageEnglish (US)
Pages (from-to)157-158
Number of pages2
JournalProceedings of the American Mathematical Society
Volume93
Issue number1
DOIs
StatePublished - Jan 1985

Keywords

  • Diffusion process
  • Mean exit time

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Mean exit time of a diffusion process from a small sphere'. Together they form a unique fingerprint.

Cite this